RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Internet Math., 2013, том 9, выпуск 4, страницы 297–335 (Mi intma1)  

The distribution of second degrees in the Buckley–Osthus random graph model

Andrey Kupavskiia, Liudmila Ostroumovab, Dmitriy Shabanovc, Prasad Tetalid

a Department of Discrete Mathematics, Moscow Institute of Physics and Technology, 9 Institutskiy per., Dolgoprudny, Moscow Region, 141700, Russia
b Yandex, Department of Theoretical and Practical Research, 16, Leo Tolstoy St., Moscow 119021, Russia
c Moscow State University, Faculty of Mechanics and Mathematics, Department of Probability Theory, GSP-1, Leninskie gory 1, Moscow, 119991, Russia
d School of Mathematics and School of Computer Science, Georgia Institute of Technology, North Avenue, Atlanta, GA 30332, USA

DOI: https://doi.org/10.1080/15427951.2012.727375


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/intma1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

  •  
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019